Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Heavy discharge through the vagina - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2344 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   if i have discharge what does it meen
User :   like alot
User :   al the time
Doctor :   Where is the discharge, which part of the body?
User :   vaginal
Doctor :   What is the color of it?
User :   some time white sometimes clear
Doctor :   Is it foul smelling?
User :   not really i dont like the smell but it doesnt stink
Doctor :   How many pads will have to use?
User :   huh?
Doctor :   Can you please reply these are very essential to answer you question perfectly?
User :   its not bad discharge it is just uncomftorble and wet
Doctor :   Do you have itch or rash over the area?
User :   no
Doctor :   Are you using any tampons
User :   no
User :   just during my period
Doctor :   Are the periods regular
User :   yes
Doctor :   I think the vaginal discharge is just physiological to you
Doctor :   and it shoould not be worried

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor